# SDR HNAA2012052100791

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 68,576 hours, 77,582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Part serial: 261
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG AMBER DOOR LIGHT REMAINED ILLUMINATED AFTER MLG RETRACTION, CYCLED GEAR IAW CHECK LIST, ALL INDICATIONS ARE NORMAL.  PERFORMED PSEU TEST FOUND CODE 54 CARD FAULT.  R & R PSEU,CYCLED GEAR OPS CHECKED GOOD.  ALSO CHECKED RIGGING OF DOOR SENSOR, NO DEFECTS NOTED.
